MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).The qc recovery was acceptable.The field service engineer (fse) found that the slider on the ise sample mechanism was worn, and the rinse tubing had a pinhole.He replaced the slider and the rinse tubing.He also confirmed the rinse levels and mechanical adjustments for the ise sample mechanism and verified air purges.He performed primes, mechanical checks, qc, and precision studies, and they were within specifications.The investigation is ongoing.
 
Event or Problem Description
We received an allegation of a questionable sodium electrode result for 1 patient sample tested on a cobas 6000 c 501 (ul) v module.Initial result: 175 mmol/l.The initial result did not match the patient's history, prompting the repeat of the sample on a different analyzer.Repeat result: 130 mmol/l.The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
Sections d1, d2a, d2b, d4, and g1 were updated.The calibration was last performed on 08-aug-2025, and it was acceptable.The alarm trace showed multiple abnormal probe sucking alarms on the date of the event, near the time the sample was processed.This is an indication of possible poor sample quality.The service actions performed by the engineer resolved the issue.No further issues were reported after the service visit.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key22990781
Report Number1823260-2025-02773
Device Sequence Number18344600
Product Code JJE
UDI-Device Identifier07613336227763
UDI-Public07613336227763
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot NumberBHW84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown